Back to Search
Start Over
Rolling contact problem for an orthotropic medium.
- Source :
- Acta Mechanica; Feb2017, Vol. 228 Issue 2, p447-464, 18p
- Publication Year :
- 2017
-
Abstract
- In this paper, the two-dimensional tractive rolling contact problem between a rigid cylinder and an orthotropic half plane is considered. A pair of singular integral equations is derived for the contact tractions using the Fourier transform technique. The governing integral equations are decoupled using the Goodman approximation and then solved numerically. Finally, the distribution of surface tractions is achieved in the contact region. This study emphasizes the significant effect of the orthotropic material parameters and the coefficient of friction on the contact tractions as well as the rolling contact characteristics for an orthotropic medium. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00015970
- Volume :
- 228
- Issue :
- 2
- Database :
- Complementary Index
- Journal :
- Acta Mechanica
- Publication Type :
- Academic Journal
- Accession number :
- 121120618
- Full Text :
- https://doi.org/10.1007/s00707-016-1718-y